# SDR DL76S090115

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 55,946 hours, 25,405 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Fractured
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS PER ROUTINE OPN 5281AD (EA 01-074944-12AD, ME-02) THE AFT MOST INBOARD BOLT THROUGH THE NR 2 PYLON INBOARD MIDSPAR FITTING WAS FOUND FRACTURED.  THE BOLT WAS SUCCESSFULLY REMOVED.  IN ADDITION, THE LOCK FASTENERS COMMON TO THE HORIZONTAL FLANGE WERE FOUND LOOSE.  THE SUBJECT HOLES WERE INSPECTED AND OVERSIZED IN ACCORDANCE WITH S/B REQUIREMENTS  IN COMPLIANCE WITH AD MANDATES.  REPAIR IS DOCUMENTED IN ER/A 472678-14AD.
